# SDR HEEA072581

- Difficulty date: April 12, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,636 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV23B11754
- Part serial: RT17297S
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING SHAFT SEAL. REPLACED WITH SERVICEABLE PART.
